Mots-clés : noncommutative variables
@article{PDMA_2024_17_a29,
author = {O. I. Egorushkin and I. V. Kolbasina and K. V. Safonov},
title = {On solving linear homogeneous grammars generating linear languages},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {123--125},
year = {2024},
number = {17},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2024_17_a29/}
}
TY - JOUR AU - O. I. Egorushkin AU - I. V. Kolbasina AU - K. V. Safonov TI - On solving linear homogeneous grammars generating linear languages JO - Prikladnaya Diskretnaya Matematika. Supplement PY - 2024 SP - 123 EP - 125 IS - 17 UR - http://geodesic.mathdoc.fr/item/PDMA_2024_17_a29/ LA - ru ID - PDMA_2024_17_a29 ER -
O. I. Egorushkin; I. V. Kolbasina; K. V. Safonov. On solving linear homogeneous grammars generating linear languages. Prikladnaya Diskretnaya Matematika. Supplement, no. 17 (2024), pp. 123-125. http://geodesic.mathdoc.fr/item/PDMA_2024_17_a29/
[1] Egorushkin O. I., Kolbasina I. V., Safonov K. V., “O sovmestnosti sistem simvolnykh polinomialnykh uravnenii i ikh prilozhenii”, Prikladnaya diskretnaya matematika. Prilozhenie, 2016, no. 9, 119–121
[2] Egorushkin O. I., Kolbasina I. V., Safonov K. V., “On solvability of systems of symbolic polynomial equations”, Zhurn. SFU. Ser. Matem. i fiz., 9:2 (2016), 166–172 | MR | Zbl
[3] Glushkov V. M., Tseitlin G. E., Yuschenko E. L., Algebra. Yazyki. Programmirovanie, Naukova dumka, Kiev, 1973 | MR
[4] Salomaa A., Soitolla M., Automata-Theoretic Aspects of Formal Power Series, Springer Verlag, N.Y., 1978 | MR | Zbl
[5] Semenov A. L., “Algoritmicheskie problemy dlya stepennykh ryadov i kontekstno-svobodnykh grammatik”, Doklady AN SSSR, 212 (1973), 50–52 | Zbl